# SDR 9JLA2012101804321

- Difficulty date: August 1, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N900SS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258616
- Aircraft time: 4,599 hours, 2,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5521981
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT SYSTEM FAILED THE PREFLIGHT CHECK. THE EMERGENCY LIGHT POWER SUPPLIES WERE FOUND TO HAVE DEFECTIVE BATTERY PACKS. NEW BATTERY PACKS WERE INSTALLED. FUNCTIONAL CHECKS SATISFACTORY.
